# SDR KCSA201805311137

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 83,302 hours, 14,427 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER WEB DAMAGED. THE WEB IS PART OF NR 7 SPOILER ACTUATOR SUPPORT FITTING.
